# SDR IU62001F00006

- Difficulty date: June 13, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401606223
- Condition: Corroded
- Location: Computer
- Component: Computer, Moog
- Component part number: 401602728A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSEMBLY IS CORRODED ON THE SEAL PLATE SURFACE, IN THE CHECK VALVE PORTS AND BOLT HOLES.  HOUSING ASSEMBLY IS MADE FROM MAGNESIUM ALLOY AND IS EXTREMELY SUSCEPTIBLE TO DISSIMILAR METAL CORROSION AND CRACKS.
